# SDR DL76S992345

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 140T2102656
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN TO FRAME ATTACH CLIP WAS FOUND CORRODED AT STA 1562 BETWEEN STRINGERS 38L AND 38R ON FWD SIDE OF STA 1562 FRAME.  THE (P/N 140T2102-656) ATTACH CLIP WAS REPLACED PER SRM 51-10-00 AND DWG 146T1223.  STRINGERS 39L AND 39R NEEDED TO BE REMOVED FOR ACCESS BETWEEN STA 1540 AND STA 1562.
